# SDR DALA2025072805655

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 13,110 hours, 1,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Mechanic Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 INTERCOSTAL BRACKET AFT SIDE OF FRAME 61 BETWEEN 2R AND 3R MISDRILLED. CORRECTIVE ACTION: REPLACED BRACKET PER A330 SRM 53-11. (1107906)
